1.Cassels, J. W. S., Arithmetic on curves of genus 1. VIII: On the conjectures of Birch and Swinnerton-Dyer. J. reine angew. Math. 217 1965, 180–199.
2.Flynn, E. V. and Grattoni, C., Descent via isogeny on elliptic curves with large rational torsion subgroups. J. Symbolic Comput. 43(4) 2008, 293–303.
3.Granville, A. and Soundararajan, K., Sieving and the Erdős–Kac theorem. In Equidistribution in Number Theory, an Introduction (NATO Sci. Ser. II Math. Phys. Chem. 237), Springer (Dordrecht, 2007), 15–27; MR 2290492.
4.Heath-Brown, D. R., The size of Selmer groups for the congruent number problem, II. Invent. Math. 118(1) 1994, 331–370.
5.Kane, D., On the ranks of the 2-Selmer groups of twists of a given elliptic curve. Algebra Number Theory 7(5) 2013, 1253–1279.
6.Klagsbrun, Z., Selmer ranks of quadratic twists of elliptic curves with partial rational two-torsion. Preprint, 2011, arXiv:1201.5408.
7.Klagsbrun, Z., Mazur, B. and Rubin, K., A Markov model for Selmer ranks in families of twists. Compos. Math. 150(7) 2014, 1077–1106.
8.Klagsbrun, Z. and Lemke Oliver, R., The distribution of the Tamagawa ratio in the family of elliptic curves with a two-torsion point. Res. Math. Sci. 1 2014, paper 15, doi:10.1186/s40687-014-0015-4.
9.Klagsbrun, Z. and Lemke Oliver, R., Elliptic curves and the joint distribution of additive functions (in preparation).
10.Swinnerton-Dyer, P., The effect of twisting on the 2-Selmer group. In Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 145, Cambridge University Press (2008), 513–526.
11.Xiong, M., On Selmer groups of quadratic twists of elliptic curves with a two-torsion over ℚ. Mathematika 59(2) 2013, 303–319.